# SDR SWIA201229934

- Difficulty date: March 5, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 23,173 hours, 20,717 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT GEAR DISAGREE AFTER TAKEOFF.   (FLT 2908)  REPLACED LEFT SIDE STAY ACTUATOR AND LEFT MLG SELECTOR VALVE.  P/N OFF: 750005000  S/N OFF: 0340  P/N OFF: 17008-115  S/N OFF: 01183.
